R. Askey and J. Wilson, Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Memoirs of the American Mathematical Society, vol.54, issue.319, p.55, 1985.
DOI : 10.1090/memo/0319

]. R. References1, J. Askey, and . Wilson, Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc, vol.54, issue.319, p.55, 1985.

J. Cigler and J. Zeng, A curious q-analogue of Hermite polynomials, Journal of Combinatorial Theory, Series A, vol.118, issue.1, pp.9-26, 2011.
DOI : 10.1016/j.jcta.2010.09.001

URL : https://hal.archives-ouvertes.fr/hal-00863436

S. Corteel, M. Josuat-vergès, T. Prellberg, and M. Rubey, Matrix ansatz, lattice paths and rook placements, DMTCS proc, vol.AK, pp.313-324, 2009.
URL : https://hal.archives-ouvertes.fr/hal-01185444

S. Corteel, R. Stanley, D. Stanton, and L. Williams, Formulae for Askey-Wilson moments and enumeration of staircase tableaux, Transactions of the American Mathematical Society, vol.364, issue.11
DOI : 10.1090/S0002-9947-2012-05588-7

S. Corteel and L. K. Williams, Tableaux combinatorics for the asymmetric exclusion process and Askey-Wilson polynomials, Duke Mathematical Journal, vol.159, issue.3, pp.385-415, 2011.
DOI : 10.1215/00127094-1433385

G. Gasper and M. Rahman, Basic Hypergeometric Series, second edition, 2004.
DOI : 10.1017/cbo9780511526251

M. E. Ismail, D. Stanton, and G. Viennot, The Combinatorics of q-Hermite polynomials and the Askey???Wilson Integral, European Journal of Combinatorics, vol.8, issue.4, pp.379-392, 1987.
DOI : 10.1016/S0195-6698(87)80046-X

M. Josuat-vergès, A <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>q</mml:mi></mml:math>-enumeration of alternating permutations, European Journal of Combinatorics, vol.31, issue.7, pp.1892-1906, 2010.
DOI : 10.1016/j.ejc.2010.01.008

M. Josuat-vergès, Combinatorics of the three-parameter PASEP partition function, Electron. J. Combin, vol.18, p.22, 2011.

M. Josuat-vergès, Rook placements in Young diagrams and permutation enumeration, Advances in Applied Mathematics, vol.47, issue.1, pp.1-22, 2011.
DOI : 10.1016/j.aam.2010.04.003

D. Kim, On Combinatorics of Al-Salam Carlitz Polynomials, European Journal of Combinatorics, vol.18, issue.3, pp.295-302, 1997.
DOI : 10.1006/eujc.1996.0094

G. Viennot, Une théorie combinatoire des polynomes orthogonaux generaux, Lecture Notes, 1983.